# SDR SWAA2018103026342

- Difficulty date: October 29, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 21,786 hours, 9,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 4330009
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING OVERWING EMERGENCY EXIT SIGN LIGHT ACCESS COVER MISSING.  INSTALLED COVER  IAW AMM.
